# SDR DALA2019120987161

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LOWER SILL LH SIDE LOCATED AT LEVEL FR66 AT AFT GALLEY AREA. REPLACED LOWER SILL L/H SIDE LOCATED BTW FR 66 TO FR 68 AT LEVEL STR 23L AFT GALLEY AREA FLOOR STRUCTURE AS PER A319 SRM 51-72- 11 SRM 51-42- 11 AND DWG N.D53480505.
